Information-theoretical Derivation of a Nonequilibrium Extension of Wien's Displacement Law

J.E. Llebot, J. Fort, J.A. González

Research output: Contribution to journalArticleResearch

10 Citations (Scopus)
Original languageDutch
Pages (from-to)193-200
JournalPhys. lett., A
Volume236
Issue number1
Publication statusPublished - 1 Nov 1997

Cite this

Llebot, J. E., Fort, J., & González, J. A. (1997). Information-theoretical Derivation of a Nonequilibrium Extension of Wien's Displacement Law. Phys. lett., A, 236(1), 193-200.